Home, About, Contact Us, FAQ

Abilify making you sick?


#1

Hello! I recently started taking abilify and the first day I took it I felt terrible. After a couple hours I was gagging almost throwing up at my work place. I am a delivery driver and I know it says to be careful because it can cause drowsyness but I was basically almost passing out while taking my deliveries. I ended up have to leave work because I could’nt even stand up without feeling like I was going to throw up. I went home and just passed out and slept for like 3 hours. I don’ believe these are normal. Im not sure tho. Anyone else have these side effects?


#2

I’m on ablilify and have had plenty of side effects,

But none like what you’re describing.

You should talk to your doctor right away,

This sounds serious.


#3

Yeah, that’s a real problem; definitely talk to your doctor asap.

Abilify for me has been the best AP, with no noticeable side effects; I’ve been fortunate in that regard.


#4

That sounds rough. Nausea is a side effect.


#5

I am on 60mg abilify but have no side effects


#6

Yes I have gotten that symptom before but mostly on a diff med, I talked about it w my prescriber at the time and it’s apparently a symptom of anxiety. Anxiety is almost always thankfully a temporary side effect, and sometimes doctors will give benzos during the first couple weeks of starting a new med that may cause anxiety to help w it. Some docs refuse to prescribe benzos though.


#7

I had the same the first couple of days… You need to get adjusted… it’ll pass! (Maybe take it at night, that helped me)


#8

I puked my lungs out on invega sustena


#9

When I was on abilfy 400mg every morning after waking if I moved too fast I would get gag reflexes sometimes being sick. On invega now and no problems.


#10

I got bad nausea on Risperidone, and my doctor switched me off it almost immediately. Nausea is a sign that med isn’t right for you. Please call your doctor right away.


#11

Side note, but all these meds cause severe drowsiness in the beginning. You should take a couple weeks off work, or see if you can do paperwork for a couple weeks, until the drowsiness wears off. You could fall asleep at the wheel and kill somebody. Others have done it while driving on unfamiliar medications.


#12

I never felt sick on it, but always have to nap the day I get my injection


#13

so do I mountainman… sleepybify lol


#14

I’ve never felt drowsy or had serious side effects such as throwing up or feeling sick from an Abilify injection. I would assume the medication affects each person differently.


#15

Abilify is more often stimulating, i can relate to the tiredness from any AP, but not like that. I was nauseous the first time i took it. Couldnt eat a thing. But now i have no side effects 6 months on the max dose of 400mg (injection). Sounds like this may not be the right drug for you.


#16

Whenever I was on abilify it made me nauseous. I had to switch to invega, and I’m glad I did because invega works the best for me out of every antipsychotic I’ve tried. I don’t remember being super tired on abilify, and I’ve heard that it actually often causes sleeping problems, but I might be thinking of a different med.


#17

Abilify amps me up and makes me volatile so I’ve gone from 30to 20